# SDR 20010112SG065

- Difficulty date: November 3, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N82539
- Make and model: Beech 1900D
- Aircraft serial: UE168
- System (JASC): 7603 · Power Lever
- Part: Connecting Rod
- Part number: 310228201
- Condition: Out Of Adj
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

FLT 9137 - FLL - DURING FLIGHT, LEFT ENGINE SURGES THREE TIMES AT DIFFERENT POWER SETTINGS.  ENGINE SHUTDOWN AND SECURED.  ADJUSTED GOVERNOR INTERCONNECT ROD.  OPERATIONAL CHECK NORMAL.  (M)
